# SDR AALA202305301063

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 63,313 hours, 37,068 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN/CLOSE.   ADJUSTED LAVATORY DOOR PER AMM 25-40-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO DEFECTS NOTED.
